# SDR 98ZZZX1412

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: 940019
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: APTE16775D
- Condition: Fluctuations
- Location: Torque
- Part time: 912 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TORQUE INDICATOR FLUCTUATIONS 1.0 PSI TO 2.0 PSI.  RMEOVED S/N 4755-4-260.  TOTAL TIME 912.0 HOURS.
